# SDR SIMA20170614002

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 1,423 hours, 915 cycles
- Engine: Ge CF348E5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

NR 2 ENGINE LP VIBRATION WENT AMBER AT 4.0 AND 34000FT.  COMPLIED WITH N1 VIBRATION WORKSCOPE ON RT ENGINE IAW MM 72-00-00 SPECIAL PROCEDURE 097.  MAX LP VIBRATION LEVEL NOW 1.5 AU. DURING ACCOMPLISHEMENT OF N1 VIBRATION WORKSCOPE ON RT ENGINE, FOUND BASE COAT MISSING FROM ID OF FAN BLADE RETAINING PIN HOLES ON NUMEROUS BLADES. PERFORMED REPLACEMENT OF ENTIRE RT ENGINE FAN BLADE SET IAW  MM 72-00-00 SPECIAL PROCEDURE 094.
